# SDR 20000911SH021

- Difficulty date: August 26, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N2408L
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0696
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: A002581
- Condition: Shorted
- Location: Under Rt Vnt Pnl
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEVEL FLIGHT WITH NORMAL ELECTRICAL LOAD, ALTERNATOR INOP SWITCH INTERNALLY SHORTED.  THE UNIT WAS SEALED.  CAUSE IS MOST LIKELY THE AGE OF PART AND NORMAL DEGRADATION OF INTERNAL CIRCUITRY.  (X)
